# SDR SIMA200712014

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 16,582 hours, 16,538 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00723
- Condition: Failed
- Location: Zone 200
- Part time: 10,317 hours, 10,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION INDICATION, UNABLE TO RE-PRESSURIZE IN MANUAL OR AUTO, RETURNED TO ROW.  REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB AMM 21-31-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
